# SDR DXTA2010041404066

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 7,740 hours, 6,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID/EXHAUST SMELL BEGAN WHEN COCKPIT TEMP CONTROL WAS INCREASED TO APPROX 70 DEGREES.  SUPPLY TEMP WAS BETWEEN 150 AND MAX OBSERVED OF 205 DEGREES.  REMOVED AND CLEANED WATER SYS AND INSTALLED IAW MM 21-51-00 THEN RAN APU SELECTED TEMP CONTROL IN AUTO AT 65, 72, 78 DEGREES, THEN RAN ENGINES AND OPERATED ACFT IN SAME MANNER AT 65, 72, + 78 DEGREES. ALL CHECKS NORMAL. NO ODOR NOTED AT THIS TIME, ACFT OK FOR SERVICE.
